← Return to Med Reactions to Rifampin

Discussion
kayskid (@kayskid)

Med Reactions to Rifampin

MAC & Bronchiectasis | Last Active: Nov 18, 2020 | Replies (10)

Comment receiving replies
@bluesplashgirl

Hi Kay, I, too, feel your pain. I have experimented with time of day and the amount I take together. I take the ethambutol and azithromycin around 3:00 PM with a little something to eat. (you could wait to take the azithromycin with dinner.) I then wait until 5:00 PM to take the rifampin and then dinner 1 hour later. That seems to work for me. Taking more than 3 pills at a time can upset your stomach.The rifampin is my albatross. Body aches and pains. When I had trouble with diarrhea, my doctor was concerned about C-Diff. That wasn't an issue. I hope you can find a settled place to be with this medication. It isn't easy and we all are rooting for you. Feel well soon.

Jump to this post


Replies to "Hi Kay, I, too, feel your pain. I have experimented with time of day and the..."

@kayskid Rifampin is tough. It interacts with other medication and is hard on many of us. Perhaps your doctor can have you just do two meds. Some physicians feel Rifampin may not be necessary. A drug can’t help you if you can’t take it without serious side effects. Hoping you feel better. irene5